Carpathian Journal of Mathematics

Abkürzung der Fachzeitschrift: CARPATHIAN J MATH
ISSN: 1584-2851
Verlag: Department of Mathematics and Computer Science North University of Baia Mare



Publikationen


Heftnummer: 2, Band: 34, Seitenbereich: 183--190
On weighted Strand's iteration (2018)
Carp D, Popa C, Preclik T, et al.

Heftnummer: 1, Band: 27, Seitenbereich: 114-122
On a regularization technique for Kovarik-like approximate orthogonalization algorithms (2011)
Nicola A, Popa C, Rüde U


Zuletzt aktualisiert 2015-29-05 um 16:47